American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Ivan Arzhantsev and Elena Romaskevich. Additive actions on toric varieties. Proc. Amer. Math. Soc. 145 (2017) 1865-1879.
Abstract, references, and article information   
View Article: PDF

[2] Laura Escobar and Karola Mészáros. Toric matrix Schubert varieties and their polytopes. Proc. Amer. Math. Soc. 144 (2016) 5081-5096.
Abstract, references, and article information
View Article: PDF

[3] Richard Lärkäng and Finnur Lárusson. Extending holomorphic maps from Stein manifolds into affine toric varieties. Proc. Amer. Math. Soc. 144 (2016) 4613-4626.
Abstract, references, and article information   
View Article: PDF

[4] Eliana Duarte and Hal Schenck. Tensor product surfaces and linear syzygies. Proc. Amer. Math. Soc. 144 (2016) 65-72.
Abstract, references, and article information   
View Article: PDF

[5] Andreas Paffenholz. Finiteness of the polyhedral $\mathbb{Q}$-codegree spectrum. Proc. Amer. Math. Soc. 143 (2015) 4863-4873. MR 3391044.
Abstract, references, and article information   
View Article: PDF

[6] Valery Alexeev and Alexander Borisov. On the log discrepancies in toric Mori contractions. Proc. Amer. Math. Soc. 142 (2014) 3687-3694.
Abstract, references, and article information   
View Article: PDF

[7] Takayuki Hibi and Lukas Katthän. Edge rings satisfying Serre's condition $(R_{1})$. Proc. Amer. Math. Soc. 142 (2014) 2537-2541.
Abstract, references, and article information   
View Article: PDF

[8] Nathan Broomhead and David Ploog. Autoequivalences of toric surfaces. Proc. Amer. Math. Soc. 142 (2014) 1133-1146.
Abstract, references, and article information   
View Article: PDF

[9] Dan Edidin and Yogesh More. Integration on Artin toric stacks and Euler characteristics. Proc. Amer. Math. Soc. 141 (2013) 3689-3699.
Abstract, references, and article information   
View Article: PDF

[10] Michał Farnik. On strengthening of the Kleiman-Chevalley projectivity criterion. Proc. Amer. Math. Soc. 141 (2013) 4005-4013.
Abstract, references, and article information   
View Article: PDF

[11] Hal Schenck. Toric Hirzebruch-Riemann-Roch via Ishida's theorem on the Todd genus. Proc. Amer. Math. Soc. 141 (2013) 1215-1217.
Abstract, references, and article information   
View Article: PDF

[12] Maurício Corrêa Jr. and Márcio G. Soares. A note on Poincar\'{e}'s problem for quasi-homogeneous foliations. Proc. Amer. Math. Soc. 140 (2012) 3145-3150.
Abstract, references, and article information   
View Article: PDF

[13] Jeffery D. McNeal and Yunus E. Zeytuncu. Multiplier ideals and integral closure of monomial ideals: An analytic approach. Proc. Amer. Math. Soc. 140 (2012) 1483-1493. MR 2869133.
Abstract, references, and article information   
View Article: PDF

[14] Margherita Barile, Dominique Bernardi, Alexander Borisov and Jean-Michel Kantor. On empty lattice simplices in dimension 4. Proc. Amer. Math. Soc. 139 (2011) 4247-4253. MR 2823070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Fiammetta Battaglia. Betti numbers of the geometric spaces associated to nonrational simple convex polytopes. Proc. Amer. Math. Soc. 139 (2011) 2309-2315. MR 2784795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Anargyros Katsabekis. Arithmetical rank of toric ideals associated to graphs. Proc. Amer. Math. Soc. 138 (2010) 3111-3123. MR 2653936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Valerie Hower. A counterexample to the maximality of toric varieties. Proc. Amer. Math. Soc. 136 (2008) 4139-4142. MR 2431025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jason Howald, Mircea Mustata and Cornelia Yuen. On Igusa zeta functions of monomial ideals. Proc. Amer. Math. Soc. 135 (2007) 3425-3433. MR 2336554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Eduardo Cattani, Raymond Curran and Alicia Dickenstein. Complete intersections in toric ideals. Proc. Amer. Math. Soc. 135 (2007) 329-335. MR 2255278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Laura Felicia Matusevich and Ezra Miller. Combinatorics of rank jumps in simplicial hypergeometric systems. Proc. Amer. Math. Soc. 134 (2006) 1375-1381. MR 2199183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Margherita Barile and Gennady Lyubeznik. Set-theoretic complete intersections in characteristic $p$. Proc. Amer. Math. Soc. 133 (2005) 3199-3209. MR 2160181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] David Cox and Alicia Dickenstein. Codimension theorems for complete toric varieties. Proc. Amer. Math. Soc. 133 (2005) 3153-3162. MR 2160176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] L. Costa and R. M. Miró-Roig. Derived categories of projective bundles. Proc. Amer. Math. Soc. 133 (2005) 2533-2537. MR 2146195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Fuensanta Aroca. Puiseux parametric equations of analytic sets. Proc. Amer. Math. Soc. 132 (2004) 3035-3045. MR 2063125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Hal Schenck. Lattice polygons and Green's theorem. Proc. Amer. Math. Soc. 132 (2004) 3509-3512. MR 2084071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Balázs Szendroi. On an example of Aspinwall and Morrison. Proc. Amer. Math. Soc. 132 (2004) 621-632. MR 2019936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. Hausen and S. Schröer. On embeddings into toric prevarieties. Proc. Amer. Math. Soc. 132 (2004) 681-685. MR 2019942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Eva Maria Feichtner. Rational versus real cohomology algebras of low-dimensional toric varieties. Proc. Amer. Math. Soc. 131 (2003) 1695-1704. MR 1955255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Pilar Pisón Casares. The short resolution of a lattice ideal. Proc. Amer. Math. Soc. 131 (2003) 1081-1091. MR 1948098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Elena Rubei. On syzygies of Segre embeddings. Proc. Amer. Math. Soc. 130 (2002) 3483-3493. MR 1918824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia